Calculus of Variations and Geometric Measure Theory

G. Scilla - B. Stroffolini

Partial regularity for steady double phase fluids

created by stroffolini on 10 Nov 2022
modified by scilla on 13 May 2023


Published Paper

Inserted: 10 nov 2022
Last Updated: 13 may 2023

Journal: Math. Eng.
Volume: 5
Number: 5
Year: 2023
Doi: 10.3934/mine.2023088

ArXiv: 2211.05438 PDF


We study partial Hölder regularity for nonlinear elliptic systems in divergence form with double-phase growth, modeling double-phase non-Newtonian fluids in the stationary case.

Keywords: double-phase, non Netwonian fluids, Morrey regularity